Vol. 8, No. 3, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Refined and microlocal Kakeya–Nikodym bounds for eigenfunctions in two dimensions

Matthew D. Blair and Christopher D. Sogge

Vol. 8 (2015), No. 3, 747–764

We obtain some improved essentially sharp Kakeya–Nikodym estimates for eigenfunctions in two dimensions. We obtain these by proving stronger related microlocal estimates involving a natural decomposition of phase space that is adapted to the geodesic flow.

eigenfunctions, Kakeya averages
Mathematical Subject Classification 2010
Primary: 58J51
Secondary: 35L20, 42B37
Received: 12 September 2014
Revised: 31 December 2014
Accepted: 9 February 2015
Published: 3 June 2015
Matthew D. Blair
Department of Mathematics and Statistics
University of New Mexico
Albuquerque, NM 87131
United States
Christopher D. Sogge
Department of Mathematics
Johns Hopkins University
3400 N. Charles Street
Baltimore, MD 21218-2689
United States